MathSciNet Relay Station
MathSciNet bibliographic data
MR980979 49A29 (35J85)
Boccardo, L.; Murat, F.; Puel, J.-P. Existence of bounded solutions for nonlinear elliptic unilateral problems. Ann. Mat. Pura Appl. (4) 152 (1988), 183–196.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement